Alert archive / Tennessee / Freeze Warnings in 2018
Freeze Warning 2, NWS Memphis, TN
NWS Memphis, TN issued this freeze warning at Mar 20, 2018, 3:30 AM CDT for 14 counties in Tennessee. It took effect at Mar 21, 2018, 3:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2018, 3:30 AM CDT (08:30 UTC)
- In effect from
- Mar 21, 2018, 3:00 AM CDT
- Expired
- Mar 21, 2018, 7:22 AM CDT
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
Counties Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Gibson County, TN, Hardin County, TN, Henderson County, TN, Henry County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 124 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
312 WWUS74 KMEG 200830 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 330 AM CDT Tue Mar 20 2018 ...Another Freeze is expected across portions of West Tennessee... TNZ002>004-019>022-051>055-091-092-201630- /O.NEW.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 330 AM CDT Tue Mar 20 2018 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... The National Weather Service in Memphis has issued a Freeze Warning, which is in effect from 3 AM to 9 AM CDT Wednesday. * TEMPERATURE...between 30 and 32 degrees * TIMING...between 3 AM and 9 AM * IMPACTS...Any sensitive vegetation will be susceptible to damage from freezing condition late tonight into Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
5 follow-up statements
199 WWUS74 KMEG 201547 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1047 AM CDT Tue Mar 20 2018 ...Freezing temperatures expected across portions of West Tennessee... TNZ002>004-019>022-051>055-091-092-210300- /O.CON.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 1047 AM CDT Tue Mar 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * TEMPERATURE...between 30 and 32 degrees * TIMING...between 3 AM and 9 AM * IMPACTS...Any sensitive vegetation will be susceptible to damage from freezing condition late tonight into Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
392 WWUS74 KMEG 201637 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1137 AM CDT Tue Mar 20 2018 ...Freezing temperatures expected across portions of West Tennessee... TNZ002>004-019>022-051>055-091-092-210315- /O.CON.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 1137 AM CDT Tue Mar 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * TEMPERATURE...between 30 and 32 degrees * TIMING...between 3 AM and 9 AM * IMPACTS...Any sensitive vegetation will be susceptible to damage from freezing condition late tonight into Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-MSZ001>006-008- 009-012>017-020>024-TNZ001-048>050-088>090-210315- /O.NEW.KMEG.FR.Y.0001.180321T0800Z-180321T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tate-Prentiss-Panola-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun- Chickasaw-Monroe-Lake-Lauderdale-Tipton-Haywood-Shelby-Fayette- Hardeman- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Senatobia, Booneville, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Ripley TN, Covington, Brownsville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 1137 AM CDT Tue Mar 20 2018 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... The National Weather Service in Memphis has issued a Frost Advisory, which is in effect from 3 AM to 9 AM CDT Wednesday. * TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees. * TIMING...between 3 AM and 9 AM * IMPACTS...Any sensitive vegetation will be susceptible to damage late tonight into Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
716 WWUS74 KMEG 210238 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 938 PM CDT Tue Mar 20 2018 ...Freezing temperatures expected across portions of West Tennessee... TNZ002>004-019>022-051>055-091-092-211400- /O.CON.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 938 PM CDT Tue Mar 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * TEMPERATURE...between 30 and 32 degrees * TIMING...between 3 AM and 9 AM * IMPACTS...Any sensitive vegetation will be susceptible to damage from freezing condition late tonight into Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-MSZ001>006-008- 009-012>017-020>024-TNZ001-048>050-088>090-211400- /O.CON.KMEG.FR.Y.0001.180321T0800Z-180321T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tate-Prentiss-Panola-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun- Chickasaw-Monroe-Lake-Lauderdale-Tipton-Haywood-Shelby-Fayette- Hardeman- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Senatobia, Booneville, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Ripley TN, Covington, Brownsville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 938 PM CDT Tue Mar 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees. * TIMING...between 3 AM and 9 AM * IMPACTS...Any sensitive vegetation will be susceptible to damage late tonight into Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ JLH
130 WWUS74 KMEG 210837 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 337 AM CDT Wed Mar 21 2018 ...Freezing temperatures expected across portions of West Tennessee this morning and also Thursday morning... TNZ002>004-019>022-051>055-091-092-211400- /O.NEW.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/ /O.CON.KMEG.FZ.W.0002.000000T0000Z-180321T1400Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 337 AM CDT Wed Mar 21 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... The National Weather Service in Memphis has issued a Freeze Warning, which is in effect from 3 AM to 9 AM CDT Thursday. * TEMPERATURE...between 30 and 32 degrees * TIMING...until 9 AM this morning and between 3 AM and 9 AM Thursday morning * IMPACTS...Any sensitive vegetation will be susceptible to damage from freezing condition late tonight into Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MSZ003>006-TNZ001-048>050-089-090-211400- /O.NEW.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/ /O.CON.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/ Benton MS-Tippah-Alcorn-Tishomingo-Lake-Lauderdale-Tipton-Haywood- Fayette-Hardeman- Including the cities of Ashland, Ripley MS, Corinth, Iuka, Tiptonville, Ripley TN, Covington, Brownsville, Somerville, Oakland, and Bolivar 337 AM CDT Wed Mar 21 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... The National Weather Service in Memphis has issued a Freeze Warning, which is in effect from 3 AM to 9 AM CDT Thursday. * TEMPERATURE...Between 33 and 36 degrees this morning and between 30 and 32 degrees Thursday morning * TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees. * TIMING...frost conditions until 9 AM this morning and freezing conditions between 3 AM and 9 AM on Thursday morning * IMPACTS...Any sensitive vegetation will be susceptible to damage late tonight into Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001-002-008-009- 012>017-020>024-TNZ088-211400- /O.NEW.KMEG.FR.Y.0002.180322T0800Z-180322T1400Z/ /O.CON.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-Dunklin-Pemiscot-DeSoto-Marshall-Tate-Prentiss- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Shelby- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Senatobia, Booneville, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Bartlett, Germantown, Collierville, Memphis, and Millington 337 AM CDT Wed Mar 21 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... The National Weather Service in Memphis has issued a Frost Advisory, which is in effect from 3 AM to 9 AM CDT Thursday. * TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees. * TIMING...until 9 AM this morning and between 3 AM and 9 AM Thursday * IMPACTS...Any sensitive vegetation will be susceptible to damage late tonight into Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ ARZ048-211400- /O.CON.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/ St. Francis- Including the city of Forrest City 337 AM CDT Wed Mar 21 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees. * TIMING...until 9 AM this morning * IMPACTS...Any sensitive vegetation will be susceptible to damage this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
061 WWUS74 KMEG 211222 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 722 AM CDT Wed Mar 21 2018 ...Freezing temperatures expected across portions of West Tennessee early Thursday morning... TNZ002>004-019>022-051>055-091-092-212030- /O.CAN.KMEG.FZ.W.0002.000000T0000Z-180321T1400Z/ /O.CON.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/ Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett- Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 722 AM CDT Wed Mar 21 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... ...FREEZE WARNING FOR THIS MORNING IS CANCELLED... The National Weather Service in Memphis has cancelled the Freeze Warning. * TEMPERATURE...between 30 and 32 degrees * TIMING...between 3 AM and 9 AM Thursday morning * IMPACTS...Any sensitive vegetation will be susceptible to damage from freezing condition late tonight into Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MSZ003>006-TNZ001-048>050-089-090-212030- /O.CAN.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/ /O.CON.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/ Benton MS-Tippah-Alcorn-Tishomingo-Lake-Lauderdale-Tipton-Haywood- Fayette-Hardeman- Including the cities of Ashland, Ripley MS, Corinth, Iuka, Tiptonville, Ripley TN, Covington, Brownsville, Somerville, Oakland, and Bolivar 722 AM CDT Wed Mar 21 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY FOR THIS MORNING IS CANCELLED... The National Weather Service in Memphis has cancelled the Frost Advisory. * TEMPERATURE...Between 30 and 32 degrees Thursday morning * TIMING...between 3 AM and 9 AM on Thursday morning * IMPACTS...Any sensitive vegetation will be susceptible to damage late tonight into Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001-002-008-009- 012>017-020>024-TNZ088-212030- /O.CAN.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/ /O.CON.KMEG.FR.Y.0002.180322T0800Z-180322T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-Dunklin-Pemiscot-DeSoto-Marshall-Tate-Prentiss- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Shelby- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Senatobia, Booneville, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Bartlett, Germantown, Collierville, Memphis, and Millington 722 AM CDT Wed Mar 21 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY FOR THIS MORNING IS CANCELLED... The National Weather Service in Memphis has cancelled the Frost Advisory. * TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees. * TIMING...between 3 AM and 9 AM Thursday * IMPACTS...Any sensitive vegetation will be susceptible to damage late tonight into Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ ARZ048-211330- /O.CAN.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/ St. Francis- Including the city of Forrest City 722 AM CDT Wed Mar 21 2018 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Memphis has cancelled the Frost Advisory. Temperatures have warmed up above 40 degrees so the Frost Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Mar 20, 3:16 AM CDT, 14 minutes earlier.
Area forecast discussion, Mar 20, 3:16 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
316 AM CDT Tue Mar 20 2018
.UPDATE...
&&
.DISCUSSION...
Skies remain cloudy across the forecast area early this morning
with temperatures ranging from the upper 40s to mid 50s. A weak
surface trough was currently located across far western Kentucky
across southern Missouri. This trough will drop south through the
forecast area today bringing rain showers ahead of it across the
region. Temperatures will be much cooler than Monday with highs in
the mid 40s to mid 50s.
High pressure will start to build into the region tonight bringing
dry weather and chilly temperatures. Some locations in west
Tennessee will see temperatures drop near or below freezing so a
Freeze Warning will be issued which will be in effect from 3 AM
through 9 AM Wednesday morning. High pressure will remain over the
region on Wednesday keeping dry and chilly conditions across the
forecast area. Temperatures will remain below normal with highs on
Wednesday in the low to mid 50s. Another chilly night is expected
for Wednesday night with lows again in the 30s. Another freeze
warning may be needed for early Thursday morning. Thursday will
see the start of a warming trend as winds become more southerly.
Temperatures will be closer to normal levels with highs in the low
to mid 60s.
By Thursday night, a warm front will develop across the southern
plains and begin to move east. Some rain showers may develop ahead
of the front across northern sections of the forecast area. As the
warm front moves into Arkansas on Friday, there will still be a
chance of showers across the region for both Friday and Friday
night. The warm front will lift north through the region on
Saturday but then stall out across the Ohio Valley Saturday night.
This will result in more showers on Saturday and perhaps some
thunderstorms for Saturday night. The front will then sink south
on Sunday and stall out across the forecast area into Monday. This
will mean more showers and thunderstorms will be possible both
days. Temperatures will be at or above normal for much of the
weekend and into Monday.
ARS
&&
.AVIATION...
06Z TAF Set
VFR cigs to start...with MVFR deck expected to move into all of
the sites before sunrise. In addition scattered light rain showers
or sprinkles will develop through the midday hours before exiting
east by sunset. By this time cigs should improve to VFR. West to
northwest winds of 7-11kts will increase slightly and start
gusting by mid morning. Winds will diminish to 5-6 kts by 21/00z.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...Freeze Warning from 3 AM to 9 AM CDT Wednesday for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Hardin-
Henderson-Henry-Madison-McNairy-Obion-Weakley.
&&Hazardous weather outlook, Mar 19, 6:51 PM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 651 PM CDT Mon Mar 19 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-210200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 651 PM CDT Mon Mar 19 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A frost or light freeze is possible both Wednesday and Thursday mornings across portions of the Mid-South. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. JLH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 11:37 AM CDT | Frost Advisory | MEG | Fayette, Hardeman, Haywood, Lake, Lauderdale, Shelby and 1 more | 20 hr |
Nearby
Freeze Warnings in Tennessee, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.